skin-hair-icon

Allergic reaction

I started using doxycyline (doxy-t) for my acne under consultation of dermatologist but after 2 pills I my stomach became upset and uncontrolled diarrhea, can you recommend me some biotic to counter this antibiotic
views-icons 26 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

You can discontinue the doxycycline or reduce the dosage. Adding lactobacillus is a good option and there are combination tablet available with lactobacillus. There are different ways to achieve a flawless skin after acne and it needs medical interventions. Acne treatment has multiple stages - to control new breakouts, to clear the sequalae (pigmentation and scars) and to prevent a relapse. If you have active acne lesions, it should be controlled on priority basis. Acne scar and pores can be treated with subcision, dermaroller, fractional CO2 lasers, chemical peels and likewise. Remember combining treatment modalities help to achieve desired results earlier. Your dermatologist will decide a treatment plan for you after a consultation.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO